# SDR IXXA9545

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37055816
- Condition: Cracked
- Location: Lwr Fuselage
- Part time: 71,536 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS LOCATED AT THE FORWARD LOWER CARGO DOOR TRACK FITTING.  THE FITTING WAS REMOVED AND MANUFACTURED IAW DRAWING HSE27-53-143 AND THE REMOVED FITTING.  THIS DRAWING WAS FAA DER APPROVED.  THE FITTING WAS INSTALLED IAW THE AIRCRAFT SRM AND MM.  (X)
